Complex Continued Fractions with Restricted Entries
MetadataShow full metadata
We study special infinite iterated function systems derived from complex continued fraction expansions with restricted entries. We focus our attention on the corresponding limit set whose Hausdorff dimension will be denoted by h. Our primary goal is to determine whether the h-dimensional Hausdorff and packing measure of the limit set is positive and finite.
CitationHanus, P. & Urbanski, M. (1998). Complex continued fractions with restricted entries. Electronic Journal of Differential Equations, 1998(27), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.